I am on the highest dose of extended release wellbutrion. Can I take 150 mg extended tramadol safely together?
I wouldn't recommend it because of the rare, but possible risk of serotonin syndrome, especially since you are on such high doses of each of these medications. Here is the link that describes the problem:
I am absolutely positive that you shouldn't take any Tramadol with an antidepressant. I am in the mental health field and know that the combination will cause what is known as serotonin syndrome which is very dangerous. You should read about it. My professional advice is to never take both.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 5 answers
Posted 13 Apr 2011 • 2 answers
Posted 11 Sep 2012 • 18 answers
Posted 18 Nov 2013 • 6 answers
Tramadol - I have capsules that sound like they're full of sand. It is extended release 15o mg. can?
Posted 19 Oct 2015 • 3 answers